# SDR DALA2023061304815

- Difficulty date: June 7, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Airbus A320*
- Aircraft serial: 11154
- Aircraft time: 1,966 hours, 473 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5022 JET FUEL SMELL THROUGHOUT CABIN AND AFT CARGO. CORRECTIVE ACTION: TRANSFERRED FUEL FROM ACT TO WINGS COMPLIED WITH WORKCARD 2828- 2001 NO LEAKS FOUND. VENTED OUT AFT CARGO AND CABIN. OK FOR SERVICE. (9977692)
